Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 271, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 23, 2019, 7:02 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 7:02 PM CDT (00:02 UTC)
- Expired
- Jun 23, 2019, 7:34 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -262 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:52 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 23, 5:52 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
552 PM CDT Sun Jun 23 2019
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
VFR conditions are prevailing this evening. Scattered storms are
occurring, which if any impacts a TAF site, would bring locally
brief MVFR ceilings and vis restrictions. Additional showers and
storms will move in this evening into the overnight hours. Timing
of this was still a little uncertain but the main window should be
around 01Z at KGLH through 12Z to KGTR/KJAN. Model guidance shows
a weakening trend for eastern and southeastern TAF sites, but this
may need to be amended in future TAF issuances/amendments. Storms
will bring MVFR to perhaps IFR ceilings/vis with heavy downpours.
MVFR ceilings linger into 16Z but clearing could occur much sooner
behind the line of storms. VFR conditions expected tomorrow, but
additional showers/storms should occur which would bring locally
brief MVFR or lower conditions. /28/
&&
.DISCUSSION...
Tonight through tomorrow...
Focus this forecast remains on the severe weather threat and a
period of heavy rainfall over the NW. General forecast
expectations from earlier is on track. The afternoon activity is
taking a bit longer to get going, but we're just now reaching the
optimum time for this and I expect a mix of strong/severe storms
between now and 7pm over the S/SE/E as cold pools get a bit deeper
and updrafts can organized a bit better. Favored movement will be
to the NE. The other part to this event (the main part) is taking
shape to our NW and W now. As of 3-4pm, a large outflow is
organizing over central AR and moving ESE. Latest hi-res, along
with extrapolation, had it entering our far NW around 6pm. This
should support severe storms as we see other leading activity
merge with the line and help maintain embedded severe wind gusts.
Things get a bit more complex for later in the evening and
overnight. This initial push of the line will likely stall and
help promote heavy rain and the flooding threat. There's also a
more potent surge in the evolving MCS that will be driving SE out
of the Red River Valley. This appears to drive the main damaging
wind threat later this evening and overnight in our western areas
and should get activity moving to lower the flooding threat. As
for the rainfall, WPC has gone with a MOD risk and is showing the
potential for 2-4 inches of rain over our NW. Hi- res guidance
supports this and the HREF PMM also shows the potential for
localized 4-6. Due to this, have added a FF watch for the NW.
As the MCS pushes SE and nears the end of the Tonight period (10-
12z) it should weaken. However, these large composite, deep outflows
can generate a great deal of 45-65 mph winds. This is all covered in
the outlook graphics we have along with the timing. Of note, look
for an update this evening as we refine timing and threats.
PoPs and temps tonight are high and timing was portrayed as best as
possible. Low temps will be much cooler than prev nights as the cold
outflow will help bring 69-72 degree conditions for at least the
W/NW half and maybe more if it can push into the area faster.
Uncertainty exists in if redevelopment can occur on Monday, right
now PoPs were tapered from mid morning into afternoon to account
for MCS decay but some values remain in the chance category to
cover possible new development later in the day. Overall, Temps
will be quite a bit lower than what we've been seeing. /CME/
Tuesday through next weekend...
An active forecast period filled with uncertainties will continue
with chances of storms and rain throughout the last full week of
June.
Storms may linger in the southern portions of the forecast area
after 00Z Tuesday along remnant boundaries associated with a
cluster of storms that are expected to push into the region on
Monday.
Uncertainty begins to increase as we get into Tuesday with latest
runs of global models keeping the region dry to start the day. As
the day progresses, an upper level disturbance is expected swing
across the ArkLaTex, initiating storm development. Storm chances
were raised in our region to account for an MCS developing from
these storms and eventually tracking into our region by Tuesday
afternoon through Tuesday evening. The evolution of the MCS into
our region in regards to severity and track will depend on the
track of a weak surface high that will ride along the northern
Gulf Coast. If the center of the surface high can stay just off
the MS Coast, the MCS will have a hard time progressing through
our region as depicted by the NAM. However, if the surface high
remains further east and south of the MS Gulf Coast, this will
allow for moisture return from the gulf ahead of the advancing MCS
resulting in an atmosphere more conducive of MCS maintenance. Due
to the amount of uncertainty on Tuesday and Tuesday evening, no
mention of severe weather was added to the HWO.
By Wednesday, upper level heights will begin to increase over the
Plains, leaving the lower to mid MS Valley regions under weak NW
flow aloft. As of now, we can't completely count out additional
MCS development some where in the region if a disturbance
embedded in the weak flow develops. However, by this time, the
surface high should be centered close to the MS Coast, so storms
chances will be greater in our northernmost counties on
Wednesday.
Upper level heights will continue to increase over our region on
Thursday as high pressure builds at the surface. However, PWats
will remain above 1.5" areawide and diurnal showers and storms are
likely to develop. A similar setup with increasing moisture
values is expected through the weekend. With good lapse rates
existing, an isolated strong to severe storm is possible on each
day through the period.
Temperatures will remain seasonable throughout the forecast period
with highs expected to reach to near 90 and lows falling to near
70.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 73 88 72 89 / 62 62 34 32
Meridian 75 90 72 90 / 34 54 41 27
Vicksburg 70 87 72 88 / 82 57 31 41
Hattiesburg 75 92 72 93 / 32 54 48 22
Natchez 71 87 72 90 / 74 58 47 32
Greenville 69 86 70 86 / 90 56 27 56
Greenwood 69 85 70 87 / 76 57 27 56
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025-034-
035-040-041.
LA...Flash Flood Watch through Monday morning for LAZ007>009.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
28Hazardous weather outlook, Jun 23, 3:03 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Sun Jun 23 2019 ARZ074-075-LAZ007>009-MSZ018-019-025-034-041-242015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Washington-Sharkey- 303 PM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...Tonight The rest of this afternoon through tonight, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. This activity is anticipated between 5pm this afternoon through the overnight as a line of storms pushes southeast. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water as 2 to 3 inches of heavy rain is likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ026>033-037>039-043>046-048>066-072>074-242015- Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 303 PM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. Much of this activity will be this afternoon as storms move northeast between 3 and 7pm. Additional threat for damaging winds are possible after 3 am as a line of storms moves southeast. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ015-016-023-MSZ035-040-242015- Richland-Madison LA-Franklin LA-Humphreys-Issaquena- 303 PM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of this afternoon through tonight, severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. This activity is anticipated between 5pm this afternoon through the overnight as a line of storms pushes southeast. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-025-MSZ036-042-047-242015- Catahoula-Tensas-Holmes-Yazoo-Warren- 303 PM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of this afternoon through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. Much of this activity will be this afternoon as storms move northeast between 3 and 7pm. Additional threat for damaging winds are possible after 3 am as a line of storms moves southeast. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 36 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 23, 5:38 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT Sun Jun 23 2019
MSZ049-232315-
Rankin MS-
538 PM CDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN COUNTY UNTIL 615
PM CDT...
At 538 PM CDT, Meteorologists were tracking a strong thunderstorm
over Monterey, or near Pearl, moving north at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Pearl around 545 PM CDT.
Brandon and Flowood around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3233 9014 3234 9011 3236 9011 3236 9010
3238 9010 3239 9008 3239 9007 3242 9007
3240 8985 3211 8999 3211 9018
TIME...MOT...LOC 2238Z 192DEG 28KT 3220 9006
DCSpecial weather statement, Jun 23, 5:38 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Jackson MS 538 PM CDT Sun Jun 23 2019 LAZ023>026-232315- Tensas LA-Concordia LA-Catahoula LA-Franklin LA- 538 PM CDT Sun Jun 23 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TENSAS... NORTHWESTERN CONCORDIA...NORTHEASTERN CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES UNTIL 615 PM CDT... At 538 PM CDT, Meteorologists were tracking a strong thunderstorm near Wallace Ridge, or 12 miles northwest of Ferriday, moving north at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Wisner and Jigger around 615 PM CDT. Other locations impacted by this storm include Harrisonburg and Sicily Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3159 9164 3163 9191 3207 9180 3198 9146 TIME...MOT...LOC 2238Z 192DEG 29KT 3172 9174 JM
Special weather statement, Jun 23, 6:10 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
610 PM CDT Sun Jun 23 2019
ARZ074-232345-
Ashley AR-
610 PM CDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASHLEY COUNTY UNTIL
645 PM CDT...
At 610 PM CDT, Meteorologists were tracking a strong thunderstorm
near North Crossett, moving north at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Old Milo around 620 PM CDT.
Fountain Hill around 630 PM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3321 9211 3321 9208 3324 9209 3325 9205
3327 9204 3328 9204 3328 9200 3330 9200
3331 9198 3335 9199 3335 9197 3338 9196
3339 9198 3340 9199 3339 9179 3316 9190
3319 9212
TIME...MOT...LOC 2310Z 195DEG 25KT 3324 9200
DCSpecial weather statement, Jun 23, 6:14 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
614 PM CDT Sun Jun 23 2019
ARZ074-075-MSZ018-019-025-034-240000-
Chicot AR-Ashley AR-Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
614 PM CDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHICOT...NORTHEASTERN
ASHLEY...SUNFLOWER...NORTHWESTERN LEFLORE...NORTHERN WASHINGTON AND
BOLIVAR COUNTIES UNTIL 700 PM CDT...
At 614 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Tutwiler to 6 miles northeast of
Benoit to near Dermott. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Parchman and Rome around 620 PM CDT.
Renova around 635 PM CDT.
Cleveland, Shaw and Boyle around 640 PM CDT.
Ruleville and Scott around 655 PM CDT.
Greenville, Sunflower, Metcalfe, Winterville, Blaine and Lamont
around 700 PM CDT.
Other locations impacted by these storms include Alligator, Beulah,
Schlater, Pace, Doddsville, Halley, Winstonville, Duncan and
Merigold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3412 9066 3399 9066 3399 9045 3381 9045
3379 9017 3360 9032 3329 9119 3327 9184
3340 9181 3339 9146 3356 9145 3359 9114
3370 9121 3367 9104 3368 9103 3373 9115
3397 9109 3408 9087 3411 9094 3412 9095
TIME...MOT...LOC 2314Z 286DEG 28KT 3401 9047 3374 9095 3358 9148
DCSpecial weather statement, Jun 23, 6:19 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
619 PM CDT Sun Jun 23 2019
MSZ043-044-049-050-240000-
Scott MS-Leake MS-Rankin MS-Madison MS-
619 PM CDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...
NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND NORTHEASTERN MADISON
COUNTIES UNTIL 700 PM CDT...
At 618 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pisgah, or 14 miles southeast of Canton, moving north at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Ludlow around 630 PM CDT.
Farmhaven around 635 PM CDT.
Camden around 655 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3243 8973 3246 8995 3284 8990 3279 8963
3274 8958
TIME...MOT...LOC 2318Z 199DEG 27KT 3251 8982
DCSpecial weather statement, Jun 23, 6:20 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
620 PM CDT Sun Jun 23 2019
MSZ042-232345-
Yazoo MS-
620 PM CDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YAZOO COUNTY UNTIL
645 PM CDT...
At 620 PM CDT, Meteorologists were tracking a strong thunderstorm
near Benton, or near Yazoo City, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern Yazoo
County, including the following locations... Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3301 9034 3300 9032 3292 9009 3274 9023
3281 9048 3301 9038 3301 9036 3302 9034
TIME...MOT...LOC 2320Z 204DEG 27KT 3284 9031
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:14 PM CDT | Special Weather Statement | JAN | Washington | 46 min |
| Jun 23, 7:31 PM CDT | Special Weather Statement | JAN | Leflore | 44 min |
| Jun 23, 8:27 PM CDT | Special Weather Statement | JAN | Montgomery | 33 min |
| Jun 23, 9:21 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 39 min |
| Jun 23, 9:23 PM CDT | Special Weather Statement | JAN | Webster | 52 min |
| Jun 23, 10:10 PM CDT | Special Weather Statement | JAN | Clay | 20 min |
| Jun 23, 10:22 PM CDT | Special Weather Statement | JAN | Washington | 23 min |
| Jun 23, 10:57 PM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| Jun 24, 12:47 AM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| Jun 24, 1:58 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 3 hr |
| Jun 24, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 46 min |
| Jun 24, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 46 min |
| Jun 24, 3:26 AM CDT | Special Weather Statement | JAN | Carroll, Leflore | 49 min |
| Jun 24, 3:34 AM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson | 56 min |
| Jun 24, 3:47 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 24 min |
| Jun 24, 3:51 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 69 min |
| Jun 24, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 63 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 74 min |
| Jun 24, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 53 min |
| Jun 24, 4:27 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 28 min |
| Jun 24, 4:59 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence, Simpson | 46 min |
| Jun 24, 5:09 AM CDT | Special Weather Statement | JAN | Attala, Leake, Scott | 51 min |
| Jun 24, 5:13 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 62 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha, Winston | 30 min |
| Jun 24, 6:03 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Smith | 42 min |
| Jun 24, 6:17 AM CDT | Special Weather Statement | JAN | Forrest, Jones, Lamar | 28 min |
| Jun 24, 1:28 AM CDT | Special Weather Statement | JAN | Richland | 47 min |
| Jun 24, 1:48 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 42 min |
| Jun 24, 1:55 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 35 min |
| Jun 24, 2:44 AM CDT | Special Weather Statement | JAN | Tensas | 46 min |
| Jun 24, 3:18 AM CDT | Special Weather Statement | JAN | Concordia | 42 min |
| Jun 23, 7:24 PM CDT | Special Weather Statement | JAN | Chicot | 51 min |
| Jun 23, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 39 min |
| Jun 23, 9:06 PM CDT | Special Weather Statement | JAN | Ashley | 39 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | JAN | Chicot | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.